# SDR IPXA1M70544

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS L1 DOOR REMOTE PRESSURE INDICATOR WILL NOT PRESS TO TEST.  CHECKED BOTTLE PRESSURE IAW DMP 25-61-2, STEP 1(A).  WIRING CHECK COMPLETED IAW WDM 25-61-01 AND FOUND ELECTRICAL POWER OUTPUT LOW.  REPLACED BATTERIES.  CHECKED GOOD IAW AMM 25-61-04-4.
